# SDR ASAA2013062795349

- Difficulty date: June 27, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,204 hours, 6,223 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL AND PWS FAIL ILLUMINATED ON DISPLAY (ND)  ACFT GROUNDED.  ACCOMPLISHED WEATHER RADAR SYSTEM BITE PROCEDURE, REF FIM 34-43, TASK 801.  GROUND VERIFICATION TEST PASSED,  NO FAULTS.  ACCOMPLISHED WEATHER RADAR SYS OPS TEST REF MM 34-43-00. GROUND VERIFICATION TEST PASSED.
